# SDR SWAA2024041669454

- Difficulty date: April 1, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1674 DEFECTIVE; ALL LIGHT ASSOCIATED WITH THIS BATTERY PACK; OFF.<[01] REPLACED BATTEY PACK M1674 AS PER REFERENCE AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS- OPERATIONAL TEST AS PER REFERENCE AMM 33-51-00-710-801.TEST NORMAL;[02] VERIFIED AND INSPECTED STEP#1.
